promotion image of download ymail app
Promoted
Anonymous
Anonymous asked in Dining OutFranceNantes · 8 months ago

I recently started vaping but now my legs are turning black? Like, not dark brown but completely black like my hair?

5 Answers

Relevance
  • 8 months ago

    Vaping isn't a good idea. It's got nothing to do with your legs turning black, but vaping is totally pointless.

    • Commenter avatarLogin to reply the answers
  • 8 months ago

    Are you sure it's correlated, it might be due to diet change besides vaping, but if it continues to worry you, I'd definitely agree that a doctor would be the best way to make sure everything is alright.

  • audrey
    Lv 7
    8 months ago

    You're legs?? Dude, you need a doctor.

    • Commenter avatarLogin to reply the answers
  • Nancy
    Lv 7
    8 months ago

    Interesting that you are able to see the inside of your lungs.

    • 8 months agoReport

      LEGS

    • Commenter avatarLogin to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • 8 months ago

    I'd go see a Dr and stop vaping

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.